# SDR C2XA08ON174

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7786 LAX FLIGHT CREW REPORTED LAV SMOKE INDICATION AND PERFORMED AN AIR RETURN.  MX PERSONNEL PERFORMED HIGH POWER RUNS AND COULD NOT DUPLICATE LAV SMOKE INDICATION MSG.  OPS CHECK SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
